Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I am getting really painful pains in my stomach around my ribcage. Is this normal and has anyone else got this? I am seriously thinking of stopping as I cant handle the side affects I'm getting.

Share this post


Link to post
Share on other sites

That doesnt sound normal...

You should call your doctor as soon a possible and ask him about it

Share this post


Link to post
Share on other sites

How long have you had these pains? Earlier in my course I had what sounds similar to what you are having but it went away the day after.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×